Aa
Aa
A
A
A
Close
Avatar universal

popped blood vessel

I am on day 5 of of weaning myself, when I woke up this am my eye was half blood, like half of my blood vessel blew?  Is this common?  I ahve not been vominting or anything, taking valium and light dosgae of vics/
Thanks
4 Responses
Sort by: Helpful Oldest Newest
Avatar universal
clonidine is a great drug it reduces your bp and helps settle your w/ds, its non addictive and really helps,take care
Helpful - 0
401095 tn?1351391770
blood pressure was my first thought...do get it checked...withdrawl can cause an increase in bp...especialy a tough wd...feel for u and be safe...get it checked
Helpful - 0
352798 tn?1399298154
No it is not normal. Go to ER and get things checked out. You made need something for blood pressure, like addict3 just said.
Helpful - 0
Avatar universal
I am not a doctor.
Have you checked your blood pressure?
High BP can cause that to happen. how much valium and how light vic dosage?
Hope more experience will chime in to help you.
Helpful - 0
Have an Answer?

You are reading content posted in the Addiction: Substance Abuse Community

Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
Herpes sores blister, then burst, scab and heal.
Herpes spreads by oral, vaginal and anal sex.